MathSciNet Relay Station
MathSciNet bibliographic data
MR568283 12-04
Wang, Paul S. Factoring multivariate polynomials over algebraic number fields. Math. Comp. 30 (1976), no. 134, 324–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement